| Model Number |
BA28-90/I20-30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
10/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela suprarenal stent graft to treat an abdominal aortic aneurysm (aaa).Approximately five and a half (5.5) years later during a routine follow up, aneurysm growth to 6.3cm was identified with no endoleak present.The physician elected to treat the patient by implanting an ovation ix abdominal aortic aneurysm stent on (b)(6) 2020.The patient is reportedly in stable condition post secondary endovascular repair.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the sac growth event/incident was unconfirmed due to a lack of comparative imaging.This is not consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest multiple type ii endoleaks occurred.These findings were discovered during a review of the 62-month post-implant computed tomography (ct) scan.The most likely causation for the reported event is anatomy-related due to the multiple type ii endoleaks.The final patient status was reported as being alive and well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: b5: describe event or problem updated g4: awareness date h6: device code: remove code 3190 h6: result code: remove code 3233 h6: conclusion code: remove code 11.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela suprarenal stent graft to treat an abdominal aortic aneurysm (aaa).Approximately five and a half (5.5) years later during a routine follow up, aneurysm growth to 6.3cm was identified with no endoleak present.The physician elected to treat the patient by implanting an ovation ix abdominal aortic aneurysm stent on (b)(6) 2020.The patient is reportedly in stable condition post secondary endovascular repair.Additional information: clinical assessment determined that there was evidence to reasonably suggest multiple type ii endoleaks occurred.The type ii endoleaks were discovered during a review of the 62 month post implant computed tomography (ct) scan.As a type ii endoleak is anatomy-related, this event is no longer reportable to the fda as there is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of an endologix device.